# SDR SWIA201436135

- Difficulty date: January 13, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 25,283 hours, 15,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT RAIL APPROXIMATELY STATION FS736.05 & STATION FS759.00 CORROSION ON SEAT RAIL.  C-CHECK BLENDED CORROSION AT RT SIDE WALL SEAT RAIL APPROXIMATELY FS-736.05 & FS-759.00 IAW REO.
